# SDR AALA202406079325

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 29,529 hours, 12,148 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, THE LEFT AFT LAVATORY DOOR STICKS HARD WHEN OPENED ANDD CLOSED. LUBRICATED LEFT AFT LAVASTORY DOOR TRACK AS REQUIRED. OPERTIONAL CHECK GOOD.
